Siberian Mathematical Journal

, Volume 19, Issue 2, pp 259–270 | Cite as

Theory of curves in smooth kinematics

  • R. I. Pimenov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. D. Aleksandrov (Alexandrov), “The space-time of the theory of relativity,” Helvetica Physica Acta,4, Supplement, 44–45 (1956).Google Scholar
  2. 2.
    A. D. Aleksandrov, “Philosophic content and significance of the theory of relativity,” Vopr. Filosofii, No. 1, 67–81 (1959).Google Scholar
  3. 3.
    J. T. Fraser, F. C. Haber, and C. H. Müller (editors), The Study of Time, Springer-Verlag, Berlin-London-New York (1972).Google Scholar
  4. 4.
    R. I. Pimenov, Kinematic Spaces, Consultants Bureau, New York (1970).Google Scholar
  5. 5.
    S. N. Belov, N. A. Gromov, V. Ya. Kreinovich, and R. I. Pimenov, “Curves in kinematics and related questions of physics and cosmology,” Nauchn. Dokl. Komi Filiala Akad. Nauk SSSR, No. 22, Syktyvkar (1976), Preprint.Google Scholar
  6. 6.
    K. Kuratowski, Topology, Vols. I and II, Academic Press, New York-London, Vol. I (1966); Vol. II (1968).Google Scholar
  7. 7.
    V. Ya. Kreinovich, “On the problem of metrization of spaces of kinematic type,” Dokl. Akad. Nauk SSSR,218, No. 6, 1272–1274 (1974).Google Scholar
  8. 8.
    R. L. Bishop and R. J. Crittenden, Geometry of Manifolds, Academic Press (1964).Google Scholar
  9. 9.
    N. E. Steenrod, Topology of Fiber Bundles, Princeton Univ. Press (1951).Google Scholar
  10. 10.
    R. I. Pimenov, “On the foundations of a theory of differentiable space-time,” Dokl. Akad. Nauk SSSR,222, No. 1, 36–38 (1975).Google Scholar
  11. 11.
    A. A. Petrov, Einstein Spaces, Pergamon (1969).Google Scholar
  12. 12.
    S. W. Hawking and G. F. R. Ellis, “The Large-Scale Structure of Spacetime,” The Univ. Press, Cambridge (1973).Google Scholar
  13. 13.
    M. A. Ulanovskii, “Ordered pseudo-Riemannian spaces,” Ukr. Geometr. Sb., No. 9, 96–110 (1970).Google Scholar
  14. 14.
    R. I. Pimenov, “On the geometric derivation of the equations of motion of charges in electrodynamics,” Vopr. Razvit. Energet. Vodnogo Khozyaistva, No. 3, 80–92 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • R. I. Pimenov

There are no affiliations available

Personalised recommendations